# SDR AALA202507168706

- Difficulty date: April 27, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 77,814 hours, 30,049 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D5725903800100
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING TRAILING EDGE TOP SKIN SKIN PANEL UPPER SURFACE BETWEEN RIB 5 AND RIB 6 AT STRINGER 17. REPAIRED SKIN PANEL PER EA 365114.
